# SDR HEEA064746

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 2434 · DC Generator-Alternator
- Part: Control Unit
- Part number: 51509002R
- Condition: Failed
- Location: Dc Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO OUTPUT FROM GENERATOR.  1.5 VDC AT TEST POINTS AND CANNOT ADJUST AT ALL.
